# SDR CA051024003

- Difficulty date: October 16, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Boeing 737522
- Engine: Cfmint CFM563C1
- System (JASC): 2797 · Flight Control System Wiring
- Part: Relay
- Part number: R123
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, AIRCRAFT ENCOUNTERED FLAP ASYMMETRY.  THE AIRCRAFT LANDED UNEVENTFULLY.  MAINTENANCE CARRIED OUT TROUBLESHOOTING AND SUSPECTED THE FLAP ASYMMETRY SHUT OFF RELAY TO BE AT FAULT.  THE RELAY WAS REPLACED AND THE FLAPS CYCLED NUMEROUS TIMES WITHOUT FAULT.  THE AIRCRAFT WAS RETURNED TO SERVICE.
